# SDR CALA2023012300186

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 54,415 hours, 19,451 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Valve
- Condition: Leaking
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACE BALL VALVE REF AMM 38-32-03-400-801 OPS LEAK CHKS OK.  DUE TO NATURE OF LEAK, RECOMMEND IN DEPTH CLEAN UP OF AFT CARGO PIT AREA IN REF TO ECRA 2011-01000 ITEM 2 B. ACCOMPLISHED IN-DEPTH CLEANUP PROCEDURE.
